IEEE - Institute of Electrical and Electronics Engineers, Inc. - New Algebraic Structure Based on Cyclic Geometric Progressions over Polynomial Ring Applied for Cryptography

CIS Workshops 2007. International Conference on Computational Intelligence and Security Workshops

Author(s): Dang Hoai Bac ; Nguyen Binh ; Nguyen Xuan Quynh
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 2007
Conference Location: Heilongjiang, China
Conference Date: 15 December 2007
Page(s): 777 - 780
ISBN (Paper): 978-0-7695-3073-4
DOI: 10.1109/CISW.2007.4425610
Regular:

Currently, there are many methods for constructing cryptosystems based on various algebraic structures. This paper presents a proposed cryptosystem that based on a new algebraic structure with... View More

Advertisement